CureZone   Log On   Join
Re: Are these rashes caused by Candida?
 
jhan Views: 1,708
Published: 4 years ago
 
This is a reply to # 2,241,184

Re: Are these rashes caused by Candida?


It looks like eczema. A hydrocortisone cream (from the drugstore) and a hypoallergic hydratant cream (like Glaxal base) 2x/ day will do the trick over time.

More omega 3 in your diet would help (fish or supplement). And vit E would not hurt.

Jhan
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.188 sec, (1)